Alert archive / Michigan / River Flood Warnings in 2020

River Flood Warning 1, NWS Gaylord, MI

April 29, 2020Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Apr 29, 2020, 11:54 AM EDT for Arenac County, Michigan. It took effect at Apr 29, 2020, 7:12 PM EDT. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2020, 11:54 AM EDT (15:54 UTC)
In effect from
Apr 29, 2020, 7:12 PM EDT
Expired
May 2, 2020, 8:00 AM EDT
In force
61 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Minor

County Arenac County, MI

The radar

The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rifle River near Sterling (STRM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

319 
WGUS43 KAPX 291616 CCA
FLWAPX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning...Correction
National Weather Service Gaylord MI
1154 AM EDT Wed Apr 29 2020

...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Recent widespread heavy rainfall has occured in the past 12 
hours. Over 1.0 inch of rain has drained into the Rifle River, 
with another inch possible through Thursday morning. The river is 
expected to rise above minor flood stage this evening, and will crest 
around 9.5 feet Thursday morning, before dropping back below flood 
stage late Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...


Persons in the warned areas should take steps to protect property 
from rising water levels.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.


&&

MIC011-300353-
/O.NEW.KAPX.FL.W.0001.200429T2312Z-200502T0651Z/
/STRM4.1.ER.200429T2312Z.200430T1800Z.200502T0051Z.NO/
1154 AM EDT Wed Apr 29 2020

The National Weather Service in Gaylord has issued a 

* Flood Warning for 
  The Rifle River near Sterling.
* from this evening to late Friday night....
* At 11:30 AM Wednesday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 9.5 feet by tomorrow early afternoon.the river will 
  fall below flood stage by Friday evening.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Rifle River
  Sterling           6    4.2  Wed 11 AM       7.5     9.1     5.4


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$
7 follow-up statements
489 
WGUS83 KAPX 300156
FLSAPX


Flood Statement
National Weather Service Gaylord MI
956 PM EDT Wed Apr 29 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling affecting Arenac County
  
.Runoff from recent heavy rain continues to result in a steady rise 
in the Rifle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation...Insert time here!!...as new 
information becomes available.

&&

MIC011-301356-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-200501T2315Z/
/STRM4.1.ER.200429T2327Z.200430T1800Z.200501T1715Z.NO/
956 PM EDT Wed Apr 29 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until Friday evening.
* At  9:30 PM Wednesday the stage was 6.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.4 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Friday early afternoon.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.
 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Rifle River
  Sterling           6    6.4  Wed 09 PM       7.6     4.9     4.1


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$
519 
WGUS83 KAPX 301032
FLSAPX


Flood Statement
National Weather Service Gaylord MI
632 AM EDT Thu Apr 30 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Runoff from recent heavy rain continues to result in a steady rise 
in the Rifle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation...Insert time here!!...as new 
information becomes available.

&&

MIC011-302232-
/O.CON.KAPX.FL.W.0001.000000T0000Z-200501T2315Z/
/STRM4.1.ER.200429T2327Z.200430T1800Z.200501T1715Z.NO/
632 AM EDT Thu Apr 30 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until Friday evening.
* At  5:30 AM Thursday the stage was 6.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.0 feet by this 
  afternoon. The river will fall below flood stage tomorrow early 
  afternoon.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Fri     Sat     Sun

Rifle River
  Sterling           6    6.9  Thu 05 AM       7.6     4.9     4.1


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$
758 
WGUS83 KAPX 301044 CCA
FLSAPX


Flood Statement
National Weather Service Gaylord MI
632 AM EDT Thu Apr 30 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Runoff from recent heavy rain continues to result in a steady rise 
in the Rifle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.

&&

MIC011-302232-
/O.CON.KAPX.FL.W.0001.000000T0000Z-200501T2315Z/
/STRM4.1.ER.200429T2327Z.200430T1800Z.200501T1715Z.NO/
632 AM EDT Thu Apr 30 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until Friday evening.
* At  5:30 AM Thursday the stage was 6.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.0 feet by this 
  afternoon. The river will fall below flood stage tomorrow early 
  afternoon.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Fri     Sat     Sun

Rifle River
  Sterling           6    6.9  Thu 05 AM       7.6     4.9     4.1


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$
349 
WGUS83 KAPX 301633
FLSAPX


Flood Statement
National Weather Service Gaylord MI
1233 PM EDT Thu Apr 30 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Additional rainfall over the area this morning as kept the Rifle 
River on an upward trend. The river is expected to rise to a crest of 
8.0 feet just after midnight tonight. It is then expected to fall 
below flood stage early Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.


&&

MIC011-010432-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-200502T1017Z/
/STRM4.1.ER.200429T2327Z.200501T0600Z.200502T0417Z.NO/
1233 PM EDT Thu Apr 30 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until Saturday morning.
* At 11:30 AM Thursday the stage was 7.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.0 feet by after
  midnight tomorrow. The river will fall below flood stage early 
  Saturday morning.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Fri     Sat     Sun

Rifle River
  Sterling           6    7.2  Thu 11 AM       8.0     5.8     4.3


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

STJ
412 
WGUS83 KAPX 301911
FLSAPX


Flood Statement
National Weather Service Gaylord MI
311 PM EDT Thu Apr 30 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Around 2 inches of rain have fallen in the past 48 hours. The bulk 
of rainfall has ended but runoff from additional showers to the 
north will continue to enter the Rifle River basin through this 
evening. The river is expected to continue rising to near 8.5 
feet by Friday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.


&&

MIC011-010710-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-200502T0949Z/
/STRM4.1.ER.200429T2327Z.200501T1200Z.200502T0349Z.NO/
311 PM EDT Thu Apr 30 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until late Friday night.
* At  2:30 PM Thursday the stage was 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.5 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  late evening.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Fri     Sat     Sun

Rifle River
  Sterling           6    7.5  Thu 02 PM       8.4     5.6     4.3


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

STJ
843 
WGUS83 KAPX 010230
FLSAPX


Flood Statement
National Weather Service Gaylord MI
1030 PM EDT Thu Apr 30 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Runoff from recent heavy rain continues to result in minor flooding
along portions of the Rifle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.

&&

MIC011-011430-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-200502T0810Z/
/STRM4.1.ER.200429T2327Z.200501T0600Z.200502T0210Z.NO/
1030 PM EDT Thu Apr 30 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until late Friday night.
* At  9:30 PM Thursday the stage was 7.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.8 feet by after
  midnight tomorrow. The river will fall below flood stage tomorrow 
  late evening.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Fri     Sat     Sun

Rifle River
  Sterling           6    7.7  Thu 09 PM       5.3     4.2     3.9


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$
420 
WGUS83 KAPX 011334
FLSAPX


Flood Statement
National Weather Service Gaylord MI
934 AM EDT Fri May 1 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Runoff from recent heavy rain continues to result in minor flooding
along portions of the Rifle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this flooding threat as new information becomes available.

&&

MIC011-020133-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-200502T1200Z/
/STRM4.1.ER.200429T2327Z.200501T0130Z.200502T0600Z.NO/
934 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until Saturday morning.
* At  8:30 AM Friday the stage was 7.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sat     Sun     Mon

Rifle River
  Sterling           6    7.2  Fri 08 AM       6.0     4.3     3.8


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

adam

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:45 AM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Apr 29, 6:45 AM EDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
645 AM EDT Wed Apr 29 2020

.NEAR TERM...(Today through Tonight)
Issued at 321 AM EDT Wed Apr 29 2020

...Rainy and breezy today and tonight...

High Impact Weather Potential...Minimal. Brief periods of moderate
rain possible with gusty winds.

Pattern Synopsis/Forecast...Low pressure center has reached the
Wisconsin/Illinois border early this morning. Associated warm front
extends into far Southwest Lower Michigan...with the cold front
extending thru Northern Illinois...Central Missouri and Oklahoma.
Elongated area of convection continues to fire along and ahead of
this entire system...featuring a well-defined LEWP along the leading
edge of the convective complex south of the warm front. Additional
weaker convection continues to develop along and north of the warm
front and is making it way northward into our CWA. Additional shower
activity is impacting locations north of the low center over
Northern Wisconsin and Upper Michigan. All thunder remains well
south of our area...now impacting the Lower Mississippi Valley into
Eastern Texas.

Upper level trough axis will pivot SE out of the Northern and
Central Plains and thru the Mid Mississippi Valley this morning...
and will then become vertically stacked with the surface low this
afternoon  and tonight as they both further deepen and stall over
the southern half of Lake Michigan. Deep gulf moisture will continue
to surge northward along and ahead of this system...maintaining
widespread rain shower production across our entire CWA for the next
24 hours at least. Latest near term models do suggest a slight lull
in the action this evening and some semblance of a dry slot tries to
lift into Lower Michigan as the low occludes. Still expect at least
likely POPs are warranted during the even the evening hours...with
categorical POPs a good bet thru today and later tonight. Lack of
instability will preclude any chances of thunder thru tonight.

Winds will continue to strengthen around and ahead of this system...
with gust to 30 mph expected at times. Afternoon highs will range
from the mid to upper 40s across Eastern Upper and far Northern
Lower Michigan to the 50s across the rest of Northern Lower
Michigan. Low temps tonight will cool back into the upper 30s and
lower 40s.

&&

.SHORT TERM...(Thursday through Friday)
Issued at 321 AM EDT Wed Apr 29 2020

...Cool and breezy with showers Thursday then warmer Friday...

High Impact Weather Potential...Rises on area rivers and streams.

Forecast Concerns...Timing out of pops.

Nearly vertically stacked low pressure system across southern lower
Michigan during the day Thursday finally heads off to our east
Thursday night. This will result in showers Thursday which should
diminish Thursday evening across western zones and overnight farther
east. Northerly winds will slowly diminish. Increasing ridging then
yields clearing skies Friday morning with abundant sunshine and
warmer temperatures in the afternoon. Highs Thursday only ranging
from the mid 40s to low 50s. Lows Thursday night in the mid and
upper 30s will be followed by highs in the upper 50s to low 60s
Friday.

.LONG TERM...(Friday night through Tuesday)
Issued at 321 AM EDT Wed Apr 29 2020

...Fairly warm this weekend then cooler again...

High Impact Weather Potential...Low.

Zonal flow aloft is in place this weekend but a couple of short
waves move through the flow. The first wave should lead to
increasing clouds along with a slight chance for showers Saturday.
The second and somewhat stronger short wave moves through late
Sunday into Sunday night again bringing small chances for showers.
So after fairly warm temperatures over the weekend, cooler air moves
back in behind the second wave and hangs around into early next
week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 645 AM EDT Wed Apr 29 2020

Widespread rain showers and mainly IFR conditions will continue
to impact all Northern Lower Michigan TAF sites today and tonight
as deepening low pressure stalls over Lake Michigan. LLWS will
persist this morning across far Northern and NE Lower Michigan...
and may redevelop this evening across NE Lower Michigan. Surface
winds will remain from the east at 15 to 25 kts...shifting to the
north later tonight.

&&

.MARINE...
Issued at 321 AM EDT Wed Apr 29 2020

Winds and waves will continue to reach SCA criteria today and
tonight as strengthening low pressure lifts into Lake Michigan and
stalls over our area thru Thursday. Isold gale gusts are possible
within our Lake Michigan nearshore areas. Widespread rain showers
will impact all of nearshore areas today thru Thursday around and
ahead of this system.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ345>349.
LM...SMALL CRAFT ADVISORY until midnight EDT tonight for LMZ323-341-
     342-344>346.
LS...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LSZ321-322.
&&

NEAR TERM...MR
SHORT TERM...AS
LONG TERM...AS
AVIATION...MR
MARINE...MR
Hazardous weather outlook, Apr 29, 3:21 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
321 AM EDT Wed Apr 29 2020

MIZ016>018-020>036-041-042-086>088-095>099-301200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
321 AM EDT Wed Apr 29 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-301200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
321 AM EDT Wed Apr 29 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated gale force wind gusts are possible across portions of the
Lake Michigan nearshore waters today and tonight.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Apr 29, 11:08 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1108 AM EDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       1 W OSSINEKE            44.91N 83.45W
04/29/2020  M1.05 INCH       ALPENA             MI   TRAINED SPOTTER

&&
Local storm report, Apr 29, 11:22 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1122 AM EDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       3 SSE GAYLORD           45.00N 84.66W
04/29/2020  M1.06 INCH       OTSEGO             MI   NWS EMPLOYEE

&&

Nearby

River Flood Warnings in Michigan, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.